# SDR HEEA076260

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 10,698 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Nacelle
- Part time: 1,620 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TORQUE OSCILLATIONS. SENT TO PRATT AND WHITNEY FOR INSPECTION AND REPAIR.
